Complexes of groups and geometric small cancellation over graphs of groups

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We explain and generalize a construction due to Gromov to realize geometric small cancelation groups over graphs of groups as fundamental groups of non-positively curved 2-dimensional complexes of groups. We then give conditions so that the hyperbolicity and some finiteness properties of the small cancelation quotient can be deduced from analogous properties for the local groups of the initial graph of groups.
Original languageEnglish
Pages (from-to)193-223
Number of pages31
JournalBulletin de la Société Mathématique de France
Volume145
Issue number2
DOIs
Publication statusPublished - Dec 2017

Fingerprint Dive into the research topics of 'Complexes of groups and geometric small cancellation over graphs of groups'. Together they form a unique fingerprint.

  • Cite this